Centre de Physique Théorique

Accueil > Équipes de recherche > Géométrie, Physique et Symétries > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
97 résultats
Pré-publication, Document de travail
Thomas Schucker
The noncommutative standard model, post- and predictions
2010
Pré-publication, Document de travail
Thierry Masson, Jean-Christophe Wallet
A Remark on the Spontaneous Symmetry Breaking Mechanism in the Standard Model
2010
Article dans une revue
Robert Coquereaux
Global dimensions for Lie groups at level k and their conformally exceptional quantum subgroups
Revista de la Union Matematica Argentina, 2010, 51 (2), pp.17-42
Article dans une revue
R. Coquereaux, E. Isasi, G. Schieber
Notes on TQFT wire models and coherence equations for SU(3) triangular cells
Symmetries, Integrability and Geometry: Methods and Applications, SIGMA, 2010, 6, pp.099. 〈10.3842/SIGMA.2010.099〉
Article dans une revue
R. Coquereaux, R. Rais, E. H. Tahri
Exceptional quantum subgroups for the rank two Lie algebras B2 and G2
Journal of Mathematical Physics, American Institute of Physics (AIP), 2010, 51 (9), pp.092302. 〈10.1063/1.3476319〉
Article dans une revue
Christian Duval
Schwarzian derivative and Numata Finsler structures
Advances in Pure and Applied Mathematics, De Gruyter, 2010, 1, pp.1
Article dans une revue
Christian Duval, Péter A. Horvathy
Non-relativistic conformal symmetries and Newton-Cartan structures
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2009, 42, pp.465206
Article dans une revue
Robert Coquereaux, Gil Schieber
Quantum symmetries for exceptional SU(4) modular invariants associated with conformal embeddings
Symmetry, Integrability and Geometry: Methods and Applications, 2009, 5 (044), http://www.emis.de/journals/SIGMA/2009/044/. 〈10.3842/SIGMA.2009.044〉
Article dans une revue
Robert Coquereaux
Conformal embeddings and quantum graphs with self-fusion
Sao Paulo Journal of Mathematical Sciences, 2009, 3 (1), pp.239-262
Article dans une revue
Jean-Philippe Michel, Christian Duval
On the projective geometry of the supercircle: a unified construction of the super cross-ratio and Schwarzian derivative
International Mathematics Research Notices, Oxford University Press (OUP), 2008, 2008, pp.rnn054. 〈10.1093/imrn/rnn054〉
97 résultats

Agenda